# SDR IPXA2023020890775

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Part number: A57240073201
- Condition: Cracked
- Location: #3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CRT WING FIXED TE SUPPORT WEB HINGE IB SPOILER #3 HAS A CRACK.REMOVED AND REPLACED IAW SRM 51-40-21.
